Notwithstanding the growing literature with constantly multiplying reports which detail serious untoward effects and even death following the use of acetylsalicylic acid in attempting to obtain relief from asthmatic conditions, further emphasis of this danger is indicated. An illustrative case is to be found in this issue of the ANNALS. In Case I of the group of patients described by Dr. Macdonald1 it had been noted on several occasions that severe attacks of asthma had followed the administration of coal-tar products. Finally, one-half hour after taking 10 grains (0.6 gm.) of aspirin, the patient suffered a severe attack of asthma
Learn more about subscription options.
Register Now for a free account.
DEATH FOLLOWING THE USE OF ACETYLSALlCYLlC ACID IN ASTHMATIC CONDITIONS. Ann Intern Med. 1932;6:293–294. doi: 10.7326/0003-4819-6-2-293
Download citation file:
Published: Ann Intern Med. 1932;6(2):293-294.
Asthma, Pulmonary/Critical Care.
Results provided by:
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only